# SDR GLBA2013081300293

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 36,063 hours, 43,946 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, FOUND CHAFING ON THE AFT SPAR LOWER CAP AT WS 85.50, APPROX .002 DEEP WITH A SMALL NICK IN THE CENTER OF THE CHAFE, NO OTHER DAMAGE IS NOTED, WIDTH OF THE DAMAGE IS 1.125".  REPAIRED IAW EO 13-1900-57-015.
